Ansgar Jüngel
Titolo
Citata da
Citata da
Anno
Entropy dissipation methods for degenerate parabolicproblems and generalized sobolev inequalities
JA Carrillo, A Jüngel, PA Markowich, G Toscani, A Unterreiter
Monatshefte für Mathematik 133 (1), 1-82, 2001
3942001
Quasi-hydrodynamic semiconductor equations
A Jüngel
Springer Science & Business Media, 2001
3642001
Transport equations for semiconductors
A Jüngel
Springer, 2009
3002009
Analysis of a multidimensional parabolic population model with strong cross-diffusion
L Chen, A Jüngel
SIAM journal on mathematical analysis 36 (1), 301-322, 2004
1892004
The boundedness-by-entropy method for cross-diffusion systems
A Jüngel
Nonlinearity 28 (6), 1963, 2015
1882015
Analysis of a parabolic cross-diffusion population model without self-diffusion
L Chen, A Jüngel
Journal of Differential Equations 224 (1), 39-59, 2006
1782006
Entropy methods for diffusive partial differential equations
A Jüngel
Springer, 2016
1512016
Global weak solutions to compressible Navier–Stokes equations for quantum fluids
A Jüngel
SIAM journal on mathematical analysis 42 (3), 1025-1045, 2010
1332010
A system of parabolic equations in nonequilibrium thermodynamics including thermal and electrical effects
P Degond, S Génieys, A Jüngel
Journal de mathématiques pures et appliquées 76 (10), 991-1015, 1997
1241997
Semi-discretization in time and numerical convergence of solutions of a nonlinear cross-diffusion population model
G Galiano, ML Garzón, A Jüngel
Numerische Mathematik 93 (4), 655-673, 2003
1202003
Compact families of piecewise constant functions in Lp (0, T; B)
M Dreher, A Jüngel
Nonlinear Analysis: Theory, Methods & Applications 75 (6), 3072-3077, 2012
1152012
Finanzderivate mit MATLAB®
M Günther, A Jüngel
Vieweg+ Teubner Verlag, 2003
1152003
Global nonnegative solutions of a nonlinear fourth-order parabolic equation for quantum systems
A Jüngel, R Pinnau
SIAM Journal on Mathematical Analysis 32 (4), 760-777, 2000
1132000
The Derrida–Lebowitz–Speer–Spohn equation: Existence, nonuniqueness, and decay rates of the solutions
A Jüngel, D Matthes
SIAM Journal on Mathematical Analysis 39 (6), 1996-2015, 2008
1082008
A positivity-preserving numerical scheme for a nonlinear fourth order parabolic system
A Jüngel
SIAM journal on numerical analysis 39 (2), 385-406, 2001
1082001
Entropies and equilibria of many-particle systems: an essay on recent research
A Arnold, JA Carrillo, L Desvillettes, J Dolbeault, A Jüngel, C Lederman, ...
Nonlinear Differential Equation Models, 35-43, 2004
992004
Numerical discretization of energy-transport models for semiconductors with nonparabolic band structure
P Degond, A Jüngel, P Pietra
SIAM Journal on Scientific Computing 22 (3), 986-1007, 2000
932000
Qualitative behavior of solutions of a degenerate nonlinear drift-diffusion model for semiconductors
A Jüngel
Mathematical Models and Methods in Applied Sciences 5 (04), 497-518, 1995
911995
Existence Analysis of Maxwell--Stefan Systems for Multicomponent Mixtures
A Jungel, IV Stelzer
SIAM Journal on Mathematical Analysis 45 (4), 2421-2440, 2013
892013
Global smooth solutions to the multi-dimensional hydrodynamic model for two-carrier plasmas
G Alı, A Jüngel
Journal of Differential Equations 190 (2), 663-685, 2003
892003
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20